# SDR HNAA2009012500023

- Difficulty date: October 22, 2008
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC3
- Aircraft serial: 261
- Aircraft time: 30,034 hours, 46,998 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 85320379117
- Condition: Damaged
- Location: Fuselage
- Part time: 30,034 hours, 46,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM DAMAGE AT STA X129 BENEATH RT INBD SEAT RAIL ATTACHMENT. PERFORM LIQUID PENETRANT INSPECTION PER EO8-53-08-337 NO DEFECT FOUND. REPAIR DAMAGE PART PER EO8-53-08-337
